| Catalog Number |
DLX-35563-CURVB |
| Medical Device Problem Codes |
Material Frayed (1262); Material Separation (1562); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn # (b)(4).
Event or Problem Description
It was reported "introducer split and was frayed." additional information reported "the white tabs form the peel away sheath broke during use." there was no patient harm.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "introducer split and was frayed." additional information reported "the white tabs form the peel away sheath broke d during use." there was no patient harm.No medical intervention required.The patient's current condition is reported as "fine".